RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


JHEP, 2015, выпуск 5, 086, 43 страниц (Mi jhep3)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Supersymmetric quantum spin chains and classical integrable systems

Zengo Tsuboia, Anton Zabrodinbcd, Andrei Zotovbe

a Department of Mathematics and Statistics, The University of Melbourne, Royal Parade, Parkville, Victoria, 3010, Australia
b ITEP, 25 B.Cheremushkinskaya, Moscow, 117218, Russia
c Institute of Biochemical Physics RAS, 4 Kosygina st., Moscow, 119334, Russia
d Laboratory of Mathematical Physics, National Research University Higher School of Economics, 20 Myasnitskaya Ulitsa, Moscow, 101000, Russia
e Steklov Mathematical Institute RAS, 8 Gubkina str., Moscow, 119991, Russia

Финансовая поддержка Номер гранта
Australian Research Council
Российский фонд фундаментальных исследований 14-02-00627
12-02-91052-CNRS
14-01-90405-Ukr
14-01-00860
15-51-52031-NNSa
Министерство образования и науки Российской Федерации Nsh-1500.2014.2
5-100
Фонд Дмитрия Зимина «Династия»
Российская академия наук - Федеральное агентство научных организаций П-19
The work of Z. Tsuboi is supported by the Australian Research Council. The work of A. Zabrodin is supported in part by RFBR grants 14-02-00627, 12-02-91052-CNRS, 14-01-90405-Ukr and by grant Nsh-1500.2014.2 for support of scientific schools. The financial support from the Government of the Russian Federation within the framework of the implementation of the 5-100 Programme Roadmap of the National Research University Higher School of Economics is acknowledged. The work of A. Zotov is supported in part by RFBR grants 14-01-00860, 15-51-52031-NNSa, by the D. Zimin's fund "Dynasty" and by the Program of RAS "Basic Problems of the Nonlinear Dynamics in Mathematical and Physical Sciences" 19.


DOI: https://doi.org/10.1007/JHEP05(2015)086


Реферативные базы данных:

ArXiv: 1412.2586
Тип публикации: Статья
Поступила в редакцию: 15.12.2014
Принята в печать:26.04.2015
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jhep3

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. B. G. Pusztai, “On the classical $r$-matrix structure of the rational $BC_n$ Ruijsenaars-Schneider-van Diejen system”, Nuclear Phys. B, 900 (2015), 115–146  crossref  mathscinet  isi  scopus
    2. M. Beketov, A. Liashyk, A. Zabrodin, A. Zotov, “Trigonometric version of quantum–classical duality in integrable systems”, Nuclear Phys. B, 903 (2016), 150–163 , arXiv: 1510.07509  mathnet  crossref  mathscinet  zmath  adsnasa  isi  scopus
  • Просмотров:
    Эта страница:52

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019